MathSciNet Relay Station
MathSciNet bibliographic data
MR1073054 35B50 (35J60 35K55 49L25)
Crandall, Michael G.; Ishii, Hitoshi The maximum principle for semicontinuous functions. Differential Integral Equations 3 (1990), no. 6, 1001–1014.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement